Quantitative lower bounds to the Euclidean and the Gaussian Cheeger constants
Keywords:Cheeger sets, Cheeger constant, quantitative inequalities
AbstractWe provide a quantitative lower bound to the Cheeger constant of a set \(\Omega\) in both the Euclidean and the Gaussian settings in terms of suitable asymmetry indexes. We provide examples which show that these quantitative estimates are sharp.
How to Cite
Julin, V., & Saracco, G. (2021). Quantitative lower bounds to the Euclidean and the Gaussian Cheeger constants. Annales Fennici Mathematici, 46(2), 1071–1087. Retrieved from https://afm.journal.fi/article/view/111063
Copyright (c) 2021 The Finnish Mathematical Society
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.